| Model Number |
PXCWT0 |
| Medical Device Problem Codes |
Break (1069); Device Difficult to Setup or Prepare (1487); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient did not experience any complaints.The clinical reason for explant was a broken iol haptic due to loading issues, and the lens was not stable in the bag.The iol was exchanged for an unspecified advanced technology intraocular lens (atiol) model following the initial implant procedure.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).